@article{(Open Science Index):https://publications.waset.org/pdf/10010081,
	  title     = {Box Counting Dimension of the Union L of Trinomial Curves When α ≥ 1},
	  author    = {Kaoutar Lamrini Uahabi and  Mohamed Atounti},
	  country	= {},
	  institution	= {},
	  abstract     = {In the present work, we consider one category of curves
denoted by L(p, k, r, n). These curves are continuous arcs which are
trajectories of roots of the trinomial equation zn = αzk + (1 − α),
where z is a complex number, n and k are two integers such that
1 ≤ k ≤ n − 1 and α is a real parameter greater than 1. Denoting
by L the union of all trinomial curves L(p, k, r, n) and using the
box counting dimension as fractal dimension, we will prove that the
dimension of L is equal to 3/2.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {13},
	  number    = {2},
	  year      = {2019},
	  pages     = {44 - 47},
	  ee        = {https://publications.waset.org/pdf/10010081},
	  url   	= {https://publications.waset.org/vol/146},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 146, 2019},
	}